# SDR DALA1015966814

- Difficulty date: July 4, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 44,133 hours, 14,588 cycles
- Engine: Pwa PW2037
- Engine time: 27,185 hours, 10,228 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HAD BIRD STRIKE FOLLOWED BY VIBS - DIVERTED TO MAD PERFORMED BIRD STRIKE INSPECTION PER 05-51-18 AMM AIRCRAFT FUSELAGE NO DEFECTS NOTED RT ENGINE SHOWS DAMAGE ON FAN BLADES AND ACOUSTIC LINER (DL75E101749).
